A NEW VERSION OF COUPLED FIXED POINT RESULTS IN ORDERED METRIC SPACES WITH APPLICATIONS


Isik H., Radenovic S.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.79, no.2, pp.131-138, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 2
  • Publication Date: 2017
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.131-138

Abstract

The purpose of the present paper is to give more general results than many results in literature without mixed monotone property and use a new method of reducing coupled common fixed point results in ordered metric spaces to the respective results for mappings with one variable. In addition, an example and an application to integral equations are given to verify the effectiveness of the obtained results.